# SDR 96ZZZX4225

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2047S
- Make and model: Wsk M-18 DROMADER
- Aircraft serial: 1200509
- System (JASC): 7603 · Power Lever
- Part: Control Fork
- Part number: AN4864
- Condition: Stripped
- Location: Throttle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE CONTROL THREADS STRIPPED OUT OF TERMINAL END (FORK).  THREAD DAMAGE INDICATED THE MALE END OF THROTTLE CONTROL WAS NOT TURNED INTO THREADED PORTION OF FORK TO THE INDICATOR HOLES.
